A 36-year-old woman (height, 157 cm; weight, 117 kg; body mass index, 47.5) received fenfluramine and phentermine (fen-phen) for 7 months, and pulmonary hypertension subsequently developed. Her pulmonary arterial pressure was 56 mm Hg, and echocardiography showed right ventricular dilatation and hypokinesia. Cardiopulmonary arrest developed during right-heart catheterization, and she died 3 days later. At autopsy, right ventricular dilatation with fibroproliferative tricuspid valve was identified. The pulmonary arteries, including the main arteries and elastic arteries to the arterioles, revealed fibroproliferative plaque; the latter was more severe and more prominent in the upper lobes than in the lower lobes. Combined cardiac valvular disease and pulmonary hypertension appear to occur frequently in patients receiving fen-phen, and more autopsy cases of patients with a history of fen-phen usage are warranted to document the frequency of combined cardiac valvular disease and pulmonary hypertension in the United States.